# SDR FDEA202009292354

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 6,660 hours, 2,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD AFT LAP, UPPER SURFACE DENTED INBOARD.  REPAIRED DENT ON UPPER SURFACE L/W T/E INBOARD AFT FLAP WITH BONDED DOUBLER REPAIR, IAW B767 SRM 57-53-01-0I DETAIL 2, 57-53-01-2R TABLE 1, 57-70-10-2R FIG 201, AMM 51-21-01/701.
